... day and it doesnt seem to do anything for me im new to this blog thing and am not sure how it works so be kind im really at my wits end i think
Panic Disorder - I have such bad anxiety, I cant leave my house most days, I take klonopin 1mg 2x a?
- 25 Sep 2013 by TotalMess
- 25 March 2015
- klonopin, anxiety, panic disorder, generalized anxiety disorder, disorder
Added 25 Sep 2013:
i really need someone with similar problems to please reach out ty
Added 25 Sep 2013:
as of right now im in the process of trying to switch doctors and programs
Added 27 Sep 2013:
things were so bad today my head was so out of whack, you know tight, foggy, dizzy, my eyes were blurry, the right side of my head was so numb that I went to the hospital and got a ct scan thankfully it came back negative but in some way this is going to sound a little crazy, but I kinda wish they found something so that it could be something tangible, does that make any sense to anyone?
The only thing that helped me was Xanax I tried klonopin first. It didnt really do much. I have to wait till my second dosage to leave the house, otherwise my anxiety is to great.
I tried the ssris first, but found out I can't take them
We're all here for you. Many with anxiety. I have allot of days I prefer to stay at home, rather then have to talk to other people. This from someone who used a be a top rate shopper, lol.
My personal opinion, based on my experiences, is that I believe you need something other than klonopin. Good that you are changing doctors, hope you are seeing a psych, he can advise you better on treatment. I am a firm believer in counseling, it sure has helped me.
I take Xanax for anxiety, and it works very well for me. When I first started taking at, about three years ago, I was on a dose of .5 mg twice a day. After a couple of years, I was given twice that amount because my body had gotten used to the drug. I remain on .5 mg of Xanax four times a day to this date.
I have never taken Klonopin, so I cannot comment on that drug.
Hope this helps!
Dear Total Mess - I can so relate... Only leave the house when there is no other choice. What concerns me most is 3 1/2 yrs on same med and its obviously NOT working for you. Be firm with your doc about trying something else. I agree, when you ask for a specific thing you are labeled a "seeker". Just request "something else", let them come up with what it is. Insist that there be a change!! Good luck!!
Your are certainly not alone. I take klonopin and it does seem to work.
I also have been on many anti depressants which had the opposite effect on me. When I was seeking help to find a solution I went to several CBT and when going to them I always felt it wasn't working. However now I find myself using the tools that each of them taught me. This can also be found on her as well as the internet. Mediation is basically my cure, yes I take my meds but it I go a day with out medications I am a mess. I also learned it has to be fine at the same time everyday. That was the key for me. If I am feeling completely overwhelmed I exercise then mediate. It wears me out to help me get to that state of mind.
It's something that must be worked on everyday and there is no easy fix.
Someone here told me to do as much research as possible and my condition. This help me a great deal talking to my dr cause he took me seriously and I was also able to tell him what I was feeling calmly . Which it understood
In box me if you have any questions or need someone to talk to
I use to be able to go anywhere and do most anything but... when I lost my job, re-located, then got so sick from other health issues I then became so depressed that I too now do not want to leave the house or see anyone even my family. I started to take xanax and before I knew it I am now withdrawing from it and it is pure HELL!!! Do not get on it if possible! I have been on it for over a year and then my doctor retired and my new doctor has just now just given me 1 more RX and I have to slowly taper down. I am so scared and this is an evil drug!!! I have tried to taper but in about 6 hours my stomach hurts so bad, then I sweat and then get cold, my thinking is off, I can not do much of anything but take another Xanax (I have been breaking them in half) to try to taper down. It is terrible. I need help so badly so what I am trying to say to anyone out there. If it helps you great. If you know you can take it and your doctor will not take you off just like mine did, be my guest but know the effects that it can bring if you are going to quit taking it.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2018 • 104 answers
Updated 16 May 2014 • 5 answers
Updated 24 Jun 2017 • 2 answers
Updated 17 Aug 2017 • 4 answers
Updated 30 Oct 2018 • 2 answers